# SDR AALA201806139026

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 38,508 hours, 18,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EXIT HANDLE COVER. MAINTENANCE RE-SECURED LEFT EMERGENCY HATCH COVER FLAP PER AMM 52-21-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
